MathSciNet Relay Station
MathSciNet bibliographic data
MR1239505 22E46 (14L30 22E60 32M05 58F06)
Brylinski, Ranee; Kostant, Bertram Nilpotent orbits, normality and Hamiltonian group actions. J. Amer. Math. Soc. 7 (1994), no. 2, 269–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement